Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Serguei Stepanov
Title: Arithmetic of algebraic curves
Additional book information: Monographs in Contemporary Math., Plenum Publishing, New York, 1994, xii + 422 pp., ISBN 0-306-11036-9, $115.00$

References [Enhancements On Off] (What's this?)

  • Serge Lang, Fundamentals of Diophantine geometry, Springer-Verlag, New York, 1983. MR 715605
  • Wolfgang M. Schmidt, Equations over finite fields. An elementary approach, Lecture Notes in Mathematics, Vol. 536, Springer-Verlag, Berlin-New York, 1976. MR 0429733
  • Nelo D. Allan, On integral bases of some ring of integers, An. Acad. Brasil. Ciênc. 60 (1988), no. 1, 5–7. MR 978667

Review Information:

Reviewer: Joseph H. Silverman
Affiliation: Brown University
Journal: Bull. Amer. Math. Soc. 33 (1996), 251-254
Review copyright: © Copyright 1996 American Mathematical Society